Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

For those who take Yaz... Any side effects?

I'm halfway through my second month of taking Yaz. I've noticed that the last week or so I've had pretty constant headaches and some nausea. I looked up the side effects online, but of course any minor physical aliment is a possible side effect. Has anyone else had this with Yaz? Does it go away or should I talk to my Dr. about switching?

Answer Question
 
pixiemom78

Asked by pixiemom78 at 12:16 PM on Aug. 13, 2009 in Health

Level 1 (0 Credits)
Answers (3)
  • If it's cuasing headaches I"d switch. I was on a pill that did that and was much happier after the switch. I was on Yaz and Yasmin for a while but had issues with spotting for weeks at a time. I'm not a new pill now and only spot 3 days just before I start. Much better, but still annoying.
    Anonymous

    Answer by Anonymous at 12:25 PM on Aug. 13, 2009

  • I was on Yaz for a year. and i got sick every month before my period. it was horrible.
    AshlieTolliver

    Answer by AshlieTolliver at 1:05 PM on Aug. 13, 2009

  • Yaz made me sick, and no joke, hairy. About 2 months after I stopped taking it the extra hairiness went away, lol.
    Anonymous

    Answer by Anonymous at 1:39 PM on Aug. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN